# SDR ASAA1058374

- Difficulty date: October 12, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,591 hours, 2,026 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Part serial: 3158
- Condition: Defective
- Location: Cockpit
- Part time: 6,591 hours, 2,026 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FMC BUTTON 6R VERY DIFFICULT TO PRESS/SELECT.  REPLACED MCDU KEYBOARD PER TASK 34 61 01 400 801 & EA 800 34EA 04130. MCDU TESTS GOOD.
